# SDR CALA2022103103002

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 73,366 hours, 26,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14BA3321STR
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERNAL SKIN DAMAGED 4.24" FWD OF TAIL SKID BL 0. REF BY PEMCO NR. 12810.0717. EVALUATED AFT FUSELAGE EXTERNAL SKIN FWD OF TAIL SKID FOUND TO B E OUT OF LIMITS OUT OF LIMITS PER B737-800 SRM 53-00-011A-1 REPA IRED AREA IAW B737-800 SRM 53-80-01-2R-4 REPAIR 4.COMPLETED BY P 247, INSP BY Q825, ENTERED BY V928371. APPROVE BY INSPECTOR Q966
